# SDR DU4R2006596

- Difficulty date: August 2, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Tool Damage
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS AT O/B FLANGE LOWER SURFACE IN CABIN RIGHT I/B SEAT TRACK FROM FS 370 TO 427.  DRILLED AND INSTALLED SPLICE P/N ACA7413-505 AND PLATE P/N ACA7414-3 IAW DC-9/MD80 SRM 53-05 FIG 4F AND 51-10-3.
